MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 4MMX70° LG ARTHROSCOPE SPEEDLOCK A/C

STRYKER ENDOSCOPY-SAN JOSE HD 4MMX70° LG ARTHROSCOPE SPEEDLOCK A/C
Catalog Number 0502204070
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported the device was blurry during procedure.The surgeon had to end the surgery early and wake up the patient.Anesthesia was introduced and an incision was made prior to cancellation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: "yesterday during a hip scope - our loan 70 degree arthroscope was broken.The image was blurry and when a different scope was attached it worked fine.This was the only sterilised 70 degree on site - the surgeon had to end the surgery early and wake up the patient." anesthesia was introduced and an incision was made prior to cancellation.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be a cracked lens.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
HD 4MMX70° LG ARTHROSCOPE SPEEDLOCK A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23382264
Report Number0002936485-2025-00893
Device Sequence Number8645108
Product Code HRX
UDI-Device Identifier07613327053630
UDI-Public07613327053630
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502204070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown